# SDR FDEA201706121619

- Difficulty date: June 12, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 62,221 hours, 13,641 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717035
- Part serial: 0000
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY BS 1841, LBLB 4 - 24, FLOORBEAM FOUND CORRODED.   REPAIRED IAW EA 1-5310-T0333654 P1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
